Alert archive / Indiana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 182, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 16, 2025, 10:11 PM EDT for 4 counties in Indiana. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2025, 10:11 PM EDT (02:11 UTC)
- Expired
- Aug 16, 2025, 10:38 PM EDT
- In force
- 27 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, IN, Hamilton County, IN, Hendricks County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 28 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 10:22 PM EDT | TSTM WND DMG | 3 Sse Zionsville, IN | Several trees downed. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3918 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1344 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
630
WUUS53 KIND 170211
SVRIND
INC011-057-063-097-170300-
/O.NEW.KIND.SV.W.0182.250817T0211Z-250817T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1011 PM EDT Sat Aug 16 2025
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northeastern Hendricks County in central Indiana...
Northwestern Marion County in central Indiana...
Southeastern Boone County in central Indiana...
Southwestern Hamilton County in central Indiana...
* Until 1100 PM EDT.
* At 1010 PM EDT, a severe thunderstorm was located near Lebanon, or
19 miles south of Frankfort, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This storm has downed power lines in Boone County.
* Locations impacted include...
Indianapolis, Carmel, Brownsburg, Lebanon, Zionsville, Westfield,
Whitestown, Meridian Hills, Clermont, and Eagle Creek Reservoir.
This includes the following highways...
Interstate 65 between mile markers 121 and 139.
Interstate 74 between mile markers 67 and 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4000 8653 4012 8635 3998 8603 3994 8618
3988 8615 3980 8633
TIME...MOT...LOC 0210Z 312DEG 22KT 4001 8639
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Puma2 follow-up statements
452
WWUS53 KIND 170226
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1026 PM EDT Sat Aug 16 2025
INC011-057-063-097-170300-
/O.CON.KIND.SV.W.0182.000000T0000Z-250817T0300Z/
Hendricks IN-Marion IN-Boone IN-Hamilton IN-
1026 PM EDT Sat Aug 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR NORTHEASTERN HENDRICKS...NORTHWESTERN MARION...SOUTHEASTERN BOONE
AND SOUTHWESTERN HAMILTON COUNTIES...
At 1025 PM EDT, a severe thunderstorm was located over Zionsville, or
12 miles northwest of Indianapolis, moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Indianapolis, Carmel, Brownsburg, Zionsville, Westfield, Meridian
Hills, Clermont, and Eagle Creek Reservoir.
This includes the following highways...
Interstate 65 between mile markers 121 and 129.
Interstate 74 between mile markers 68 and 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3987 8639 3999 8632 4006 8624 3998 8603
3994 8618 3988 8615 3980 8633
TIME...MOT...LOC 0225Z 313DEG 25KT 3992 8627
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Puma857
WWUS53 KIND 170238
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1038 PM EDT Sat Aug 16 2025
INC011-057-063-097-170248-
/O.CAN.KIND.SV.W.0182.000000T0000Z-250817T0300Z/
Hendricks IN-Marion IN-Boone IN-Hamilton IN-
1038 PM EDT Sat Aug 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRICKS...
NORTHWESTERN MARION...SOUTHEASTERN BOONE AND SOUTHWESTERN HAMILTON
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 3987 8639 3999 8632 4006 8624 3998 8603
3994 8618 3988 8615 3980 8633
TIME...MOT...LOC 0236Z 312DEG 22KT 3986 8619
$$
PumaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 9:06 PM EDT, 1 hour 5 minutes earlier. Its key messages:
- Rain likely tonight as a decaying storm complex moves southward
- Hot and humid conditions continue through Tuesday, cooler afterwards
- Additional showers and storms likely during a frontal passage Tuesday into Wednesday
Area forecast discussion, Aug 16, 9:06 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 906 PM EDT Sat Aug 16 2025 .KEY MESSAGES... - Rain likely tonight as a decaying storm complex moves southward - Hot and humid conditions continue through Tuesday, cooler afterwards - Additional showers and storms likely during a frontal passage Tuesday into Wednesday && .FORECAST UPDATE... Issued at 906 PM EDT Sat Aug 16 2025 Surface analysis this evening shows strong high pressure in place over the northern plains, influencing the weather east into the Great Lakes and Indiana. Aloft, a short wave was pushing across WI and MI, helping to trigger storms. Meanwhile at the surface a very warm and humid air mass remained in place across Central Indiana. These features along with diurnal heating has resulted in thunderstorm development, mainly within the Wabash Valley. All afternoon and evening storms that have developed have shown short lived sustainability as cold pools quickly become dominate...choking updrafts and leading to an eventual dissipation of the storm. Earlier HRRR run suggesting an overnight MCS as backed off that solution and given the convection across northern Indiana and NW Indiana diurnal instability across those locations will be considerably less. Thus continued convection, slowly diminishing, is expected for the next 1-3 hours downstream of the current storms. In the meantime storms may be capable of gusty winds due to a downdraft, but widespread severe weather is not expected. Will use high pops for the next few hours, trending toward low chc pops overnight to account for the stray, renegade shower or storms due to the very warm and moist airmass. As dew point depressions once again fall to 1-3F, patchy fog, particularly in rural areas will be possible. Look for overnight low temperatures in the upper 60s and lower 70s. && .MESOSCALE UPDATE... Issued at 235 PM EDT Sat Aug 16 2025 As of early this afternoon, convection has generally remained limited to the outflow boundary from the decayed convection that moved through the northeastern portions of the forecast area. Recently a Severe Thunderstorm Warning was issued for a storm to the east of Indianapolis as it briefly showed the potential for both severe hail and winds with good mid-level convergence. The eastern areas of the forecast area continue to be the focus point for thunderstorms over the next two hours, but expect focus then to shift westward later into the early evening. The best shear and ML CAPE continues to be across the western and northwestern counties, but without a boundary to initiate, expect fairly minimal coverage over the next few hours. Towards the early evening, the cu field should fill in with at least a few showers and storms popping up in the aforementioned area once the cap fully erodes. Greatest threats continue to be will be marginally severe winds and torrential downpours along with hail in the strongest storms of the day. && .SHORT TERM (This evening through Sunday)... Issued at 235 PM EDT Sat Aug 16 2025 Rest of Today and Tonight. For the latest on the ongoing convection and thoughts through the evening, see the mesoscale discussion above. As the diurnally driven convection gradually comes to an end this evening, focus shifts to tracking a likely MCS across Wisconsin with good model agreement in a southerly progression through the overnight hours. There are some differences in the timing and strength of this gradually decaying MCS, but the WRF-ARW which typically handles organized convection better brings in the storms towards 6-9Z which lines up well with the NAM and is a bit faster than the HRRR. This MCS should have a well-defined cold pool which will allow it to progress into Indiana while maintaining at least some threat for damaging winds with 1000-1500 J/kg of CAPE. The lack of shear will be made up by the strength of the cold pool but do expect a general downward trend as it moves southward. Overnight lows will remain mild again tonight with most spots generally falling into the low 70s. Sunday. Generally warm and dry conditions are expected for Sunday with some delay in the better heating as cloud cover from the dissipated MCS takes time to clear. This MCS should progress south of the forecast area but if it stalls and completely dissipates there could be an initiation point along the outflow boundary and associated differential heating boundary. Otherwise, chances for convection look low with only an isolated shower or storm possible during the afternoon and evening during peak heating. As a result of the morning clouds, daytime highs are trending lower for Sunday with increasing confidence that highs remain sub-90 with some spots potentially struggling to rise out of the mid 80s depending on the thickness and longevity of the cloud cover. && .LONG TERM (Sunday night through Saturday)... Issued at 235 PM EDT Sat Aug 16 2025 Sunday Night Through Tuesday. Quiet weather is expected to continue into Sunday night with broad ridging continuing to dominate the weather pattern. There will be slight northerly component to the surface winds which will allow for some drier air to slowly work into the area, but still expect to see dew points in the upper 60s to low 70s towards daybreak. Stronger southerly flow returns Monday into Tuesday ahead of a frontal passage Tuesday night into early Wednesday. Models are all over the place on the timing of the front and the associated weather with the passage, but generally expect to see showers and thunderstorms ahead of the front with a low-end potential for more organized and strong to severe convection. With weak shear and only modest instability, organized convection potential looks low but will need to be monitored in the days ahead. Wednesday Through Saturday. Cooler weather is expected in the aftermath of the frontal passage with daytime highs in the low 80s and overnight lows in the low to mid 60s through the remainder of the workweek. Dry air both near the surface and aloft should keep any precipitation chances minimal, but there does look to be a more organized and stronger upper level low across southern Canada Saturday into Sunday which could bring additional showers and storms for the second half of the weekend into next week. Looking beyond into the following workweek, conditions look to favor cooler than normal weather to finish the month. && .AVIATION (00Z TAF Issuance)... Issued at 644 PM EDT Sat Aug 16 2025 Impacts: - Diurnal TSRA ending this evening. - More TSRA possible at LAF/IND 08Z-11Z - Fog possible at BMG/HUF tonight. Discussion: Low confidence continues in TAFs given uncertainties in further convective development tonight and Sunday. Radar trends show a few diurnal driven storms over west Central Indiana and of far southern Central Indiana, driving S or SE. Outflow boundaries were visible on Radar from these storms, as the cold pool was cutting off updrafts and limiting further updrafts. Have used VCTS for the next few hours as diurnal convection is expected to wane in the next few hours. HRRR suggests overnight convective complex devlopment NW of Indiana with eventual propagation to northern and east Central Indiana. Low confidence is present at this time for the devlopment of this feature. For now a VCTS mention has been included at LAF and IND. Light winds and high dew points across the area may also lead to Fog development and MVFR visibilities at HUF and BMG. Otherwise VFR conditions are expected outside of any convection. && .IND WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Puma SHORT TERM...White LONG TERM...White AVIATION...Puma
Hazardous weather outlook, Aug 16, 2:44 PM EDT, 7 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 244 PM EDT Sat Aug 16 2025 INZ021-028>031-035>049-051>057-060>065-067>072-171845- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 244 PM EDT Sat Aug 16 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Isolated showers and storms this evening with additional more widespread storms tonight. Damaging winds are the primary threat. Outside of storms, heat indices around 100 will continue through the evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to scattered thunderstorms are expected again Sunday across central Indiana. A few storms may be strong to severe on Sunday with strong winds and locally heavy rain. More widespread showers and storms are possible Tuesday and Wednesday next week. Outside of storms, high temperatures near 90 and humid conditions will result in afternoon heat indices at or above 100. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Aug 16, 9:23 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
923 PM EDT Sat Aug 16 2025
INZ021-029-030-036-037-170200-
Clinton IN-Montgomery IN-Boone IN-Tippecanoe IN-Carroll IN-
923 PM EDT Sat Aug 16 2025
...A strong thunderstorm will impact portions of southeastern
Carroll, southeastern Tippecanoe, Clinton, northern Boone and
northeastern Montgomery Counties through 1000 PM EDT...
At 922 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lafayette, moving south at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lafayette, Frankfort, West Lafayette, Rossville, Thorntown, Dayton,
Mulberry, Darlington, Kirklin, Colfax, Clarks Hill, and Michigantown.
This includes Interstate 65 between mile markers 145 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4022 8624 4017 8624 4004 8675 4042 8694
4052 8647
TIME...MOT...LOC 0122Z 343DEG 29KT 4040 8675
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WhiteSpecial weather statement, Aug 16, 9:26 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
926 PM EDT Sat Aug 16 2025
INZ039-040-170200-
Madison IN-Hamilton IN-
926 PM EDT Sat Aug 16 2025
...A strong thunderstorm will impact portions of southwestern Madison
and Hamilton Counties through 1000 PM EDT...
At 926 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Noblesville, or 21 miles north of Indianapolis,
moving southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carmel, Fishers, Noblesville, Westfield, Cicero, Sheridan, Lapel,
Arcadia, Atlanta, and Morse Reservoir.
This includes Interstate 69 between mile markers 203 and 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4007 8574 3993 8602 3993 8613 4002 8624
4012 8624 4022 8613 4022 8603
TIME...MOT...LOC 0126Z 310DEG 28KT 4009 8615
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
WhiteSpecial weather statement, Aug 16, 9:28 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
928 PM EDT Sat Aug 16 2025
INZ038>041-170200-
Tipton IN-Madison IN-Delaware IN-Hamilton IN-
928 PM EDT Sat Aug 16 2025
...A strong thunderstorm will impact portions of Madison, Delaware,
northeastern Hamilton and southeastern Tipton Counties through 1000
PM EDT...
At 928 PM EDT, Doppler radar was tracking a strong thunderstorm over
Alexandria, or 9 miles south of Fairmount, moving southeast at 35
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Muncie, Anderson, Elwood, Alexandria, Yorktown, Chesterfield,
Edgewood, Frankton, Eaton, Daleville, Summitville, Gaston, Selma,
Orestes, Woodlawn Heights, Country Club Heights, River Forest, and
Ball State University.
This includes Interstate 69 between mile markers 234 and 251.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4007 8574 4022 8601 4025 8595 4034 8590
4038 8578 4038 8537 4037 8533 4021 8522
TIME...MOT...LOC 0128Z 308DEG 29KT 4028 8563
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
PumaLocal storm report, Aug 16, 9:42 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
942 PM EDT Sat Aug 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM Tstm Wnd Gst 1 NNW Westfield 40.06N 86.14W
08/16/2025 M59 MPH Hamilton IN Mesonet
&&
AWSpecial weather statement, Aug 16, 9:52 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
952 PM EDT Sat Aug 16 2025
INZ030-037-039-170230-
Clinton IN-Boone IN-Hamilton IN-
952 PM EDT Sat Aug 16 2025
...A strong thunderstorm will impact portions of southeastern
Clinton, Boone and west central Hamilton Counties through 1030 PM
EDT...
At 952 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lebanon, or 10 miles south of Frankfort, moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Noblesville, Lebanon, Zionsville, Westfield, Whitestown, Sheridan,
Kirklin, and Ulen.
This includes Interstate 65 between mile markers 129 and 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4008 8602 3992 8634 3992 8651 4011 8664
4022 8630
TIME...MOT...LOC 0152Z 321DEG 26KT 4013 8646
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WhiteSpecial weather statement, Aug 16, 10:05 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1005 PM EDT Sat Aug 16 2025
INZ039>042-048-049-170230-
Randolph IN-Henry IN-Madison IN-Delaware IN-Hancock IN-Hamilton IN-
1005 PM EDT Sat Aug 16 2025
...A strong thunderstorm will impact portions of central Madison,
northeastern Hancock, Delaware, northwestern Randolph, northwestern
Henry and eastern Hamilton Counties through 1030 PM EDT...
At 1005 PM EDT, Doppler radar was tracking a strong thunderstorm near
Anderson, moving southeast at 35 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Muncie, Anderson, Alexandria, Yorktown, Pendleton, Chesterfield,
Albany, Edgewood, Frankton, Daleville, Parker City, Farmland, Selma,
Shirley, Ridgeville, Markleville, Kennard, Wilkinson, Sulphur
Springs, and Mount Summit.
This includes Interstate 69 between mile markers 221 and 245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4011 8519 3986 8559 4017 8591 4029 8562
4031 8522 4031 8483
TIME...MOT...LOC 0205Z 313DEG 30KT 4011 8561
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
PumaThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:27 PM EDT | Special Weather Statement | IND | Clinton | 33 min |
| Aug 16, 8:59 PM EDT | Special Weather Statement | IND | Carroll, Tippecanoe | 31 min |
| Aug 16, 9:01 PM EDT | Special Weather Statement | IND | Tipton | 29 min |
| Aug 16, 9:23 PM EDT | Special Weather Statement | IND | Clinton, Tippecanoe | 37 min |
| Aug 16, 9:26 PM EDT | Special Weather Statement | IND | Hamilton | 34 min |
| Aug 16, 9:28 PM EDT | Special Weather Statement | IND | Delaware, Madison | 32 min |
| Aug 16, 9:29 PM EDT | Severe Thunderstorm Warning | IND | Hamilton | 31 min |
| Aug 16, 9:41 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Marion | 49 min |
| Aug 16, 9:52 PM EDT | Special Weather Statement | IND | Boone | 38 min |
| Aug 16, 10:05 PM EDT | Special Weather Statement | IND | Delaware, Madison | 25 min |
| Aug 16, 10:37 PM EDT | Special Weather Statement | IND | Marion | 38 min |
| Aug 16, 10:47 PM EDT | Areal Flood Warning | IND | Hamilton, Hancock, Hendricks, Marion | 3 hr |
| Aug 16, 11:00 PM EDT | Special Weather Statement | IND | Johnson, Shelby | 45 min |
| Aug 16, 11:17 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 43 min |
| Aug 16, 11:29 PM EDT | Special Weather Statement | IND | Fountain | 46 min |
| Aug 16, 11:40 PM EDT | Areal Flood Advisory | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 3 hr |
| Aug 17, 12:22 AM EDT | Special Weather Statement | IND | Lawrence | 38 min |
| Aug 17, 12:27 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence, Monroe | 33 min |
| Aug 17, 12:56 AM EDT | Special Weather Statement | IND | Lawrence | 34 min |
| Aug 17, 1:08 AM EDT | Special Weather Statement | IND | Vermillion | 52 min |
| Aug 17, 1:36 AM EDT | Special Weather Statement | IND | Martin | 24 min |
| Aug 17, 1:41 AM EDT | Special Weather Statement | IND | Clay, Sullivan, Vigo | 34 min |
| Aug 17, 2:08 AM EDT | Special Weather Statement | IND | Greene, Sullivan | 37 min |
| Aug 17, 5:46 AM EDT | Special Weather Statement | IND | Tippecanoe | 29 min |
| Aug 17, 6:12 AM EDT | Special Weather Statement | IND | Tippecanoe | 33 min |
| Aug 17, 6:32 AM EDT | Special Weather Statement | IND | Montgomery | 28 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.